# SDR AALA202209239134

- Difficulty date: September 11, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737
- Aircraft serial: 29518
- Aircraft time: 61,755 hours, 25,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Pivot
- Condition: Gouged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK STA 520 LEFT BUTT LINE 45 SEAT TRACK GOUGED. SEAT TRACK PIVOT LINK REPLACED PER SRM 53-00-51-1A-1.
